Colorado, 2015Winter Storm in Colorado, April 26 to 27, 2015
April 26 to 27, 2015 · NWS BOU · 2 events in 2 counties and zones
A spring storm produced heavy snow in parts of the north central mountains as well as the higher elevations of South Park. 5 inches in the town of Fairplay.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A spring storm produced heavy snow in parts of the north central mountains as well as the higher elevations of South Park. Storm totals included: 18 inches just north of Fairplay, 14 inches in Alma, 12.5 inches just southeast of Breckenridge and 10.5 inches in the town of Fairplay.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Apr 26, 9:40 AM MST, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 26, 9:40 AM MST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1040 AM MDT SUN APR 26 2015
.UPDATE...
ISSUED AT 1040 AM MDT SUN APR 26 2015
MAIN RAIN BAND OVER THE PLAINS IS NOW PUSHING NORTHWEST INTO THE
HIGH COUNTRY FOR THE EXPECTED WINTER STORM WARNING. WATCHING
WEBCAMS IN THE HIGH COUNTRY...OVERALL THE SNOW LEVEL VARIES
BETWEEN 8500 AND 10000 FEET. LOWERED THE FORECASTED SNOW LEVEL
WHICH WILL BRING MORE SNOW INTO PARK COUNTY. SNOW TOTALS THERE
OVER THE NEXT 24 HOURS THEN SHOULD RANGE FROM A COUPLE INCHES AT
THE LOWER ELEVATIONS TO 6 TO 8 INCHES OVER THE HIGHER ELEVATIONS.
SNOW LEVELS TONIGHT LOOK TO CREEP DOWN TO 7500 FT WHICH COULD
BRING SOME OF THE UPPER ELEVATIONS OF THE FOOTHILLS NEAR
CRITERIA...AND BRING A SNOW RAIN MIX TO AROUND 6500 FT.
HOWEVER...THE STORM SYSTEM SEEMS TO BE MOVING ALONG QUICKER THAN
EXPECTED...AND LATEST NAM GUIDANCE IS FOLLOWING THIS TREND ALONG
WITH THE PREVIOUS MENTIONED FACT THAT THE STORM IS NOW A BIT
FURTHER SOUTH. THAT WOULD BUT THE HEAVIER RAIN/SNOW AMOUNTS MORE
LATE THIS AFTERNOON INTO EARLY EVENING WHICH MAY LOWER THE
EXPECTED SNOW AMOUNTS TONIGHT. FOR NOW WILL LEAVE THE FOOTHILLS
OUT OF ANY WINTER HIGHLIGHT...AS THE UPPER RIDGES WILL LIKELY
HAVE 3 TO 7 INCHES OVER THE 24 HOURS.
HAVE KEPT A SLIGHT CHANCE OF THUNDERSTORMS OVER THE HIGH TERRAIN
AND OVER THE PALMER DIVIDE FOR TODAY.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 425 AM MDT SUN APR 26 2015
UPPER LEVEL LOW CENTER OF WEST CENTRAL ARIZONA WILL MOVE ACROSS
CENTRAL ARIZONA TODAY AND CENTRAL NEW MEXICO TONIGHT. THIS IS A
LITTLE MORE SOUTH THAN THE MODELS WERE SHOWING. THIS WILL RESULT IN
SLIGHTLY LOWER PRECIPITATION AMOUNTS.
STEEP LAPSE RATES OVER THE AREA COMBINED WITH CONVERGENCE ALONG THE
BOUNDARY PRODUCED THUNDERSTORMS OVERNIGHT OVER THE PLAINS. THE
STORMS GENERALLY MOVED NORTHWARD WITH THE FLOW ALOFT AND DEVELOPMENT
SHIFTED WESTWARD WITH THE BOUNDARY. STRENGTHENING EASTERLY WINDS
WILL HELP PUSH THIS BOUNDARY WESTWARD THROUGH THE EARLY MORNING
HOURS. EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO FIRE ALONG
THIS CONVERGENCE LINE THROUGH THE EARLY MORNING HOURS AS IT SHIFTS
WESTWARD INTO THE METRO AREA.
BY MID TO LATE MORNING...EASTERLY WINDS WILL PREVAIL ALONG THE FRONT
RANGE. THIS MOIST EASTERLY UPSLOPE FLOW SHOULD CONTINUE TO PRODUCE
LIGHT TO MODERATE RAIN ALONG THE FRONT THROUGH TONIGHT. THE FLOW
WILL SLOWLY WEAKEN OVERNIGHT...SO WILL LOWER PRECIPITATION AMOUNTS A
LITTLE. WILL UPGRADE THE WATCH TO A WARNING. AMOUNTS WILL BE A
LITTLE LOWER THAN THE CURRENT WATCH DUE TO THE LITTLE MORE SOUTHERLY
TRACK. STILL THINKING 8 TO 16 INCHES OF SNOW ALONG THE EAST SLOPES.
FOOTHILLS SHOULD SEE MAINLY RAIN TODAY...WITH A CHANGE TO SNOW FOR
THE HIGHER FOOTHILLS THIS EVENING. PRECIPITATION DECREASE OVERNIGHT
AS THE TEMPERATURES AND SNOW LEVELS FALL IN THE FOOTHILLS...SO WILL
NOT ISSUE ANY ADVISORIES OR WARNINGS AT THIS TIME. COULD SEE UP TO 8
INCHES OF SNOW IN THE HIGHER FOOTHILLS BY MONDAY MORNING...BUT MOST
LOCATIONS SHOULD BE UNDER 4 INCHES.
OVER THE PLAINS...IT WILL REMAIN MOIST...HOWEVER THERE IS A LACK OF
LARGE SCALE FORCING. WILL KEEP POPS HIGH...BUT PRECIPITATION AMOUNTS
SHOULD BE ON THE LIGHT SIDE.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 425 AM MDT SUN APR 26 2015
BY EARLY MON MORNING...MODEL CONSENSUS PLACES THE CLOSED 500 MB
LOW ABOUT 100 MILES WEST-SOUTHWEST OF AMARILLO TX. LOW LOOKS
SOMEWHAT STRONGER AT THIS POINT AND CONSEQUENTLY SLOWER MOVING.
BEST HEIGHT FALLS ARE INDICATED DUE EAST OF THE LOW WHICH WOULD
SUPPORT ITS EASTWARD PROGRESS PORTRAYED IN THE MODELS. EAST-
NORTHEASTERLY FLOW AROUND THE NORTH SIDE OF THIS CYCLONE WILL
LIKELY CONTINUE TO PRODUCE AMPLE CLOUD COVER AND AREAS OF LIGHT
PRECIPITATION OVER THE FRONT RANGE MTNS AND ADJACENT HIGH PLAINS OF
NORTHEAST COLORADO DURING THE MORNING HRS ON MONDAY. HEIGHT OF
THE WETBULB ZERO AROUND 12Z/MONDAY IS FCST TO BE ANYWHERE FROM
7400 FT OVER NRN PORTIONS OF THE I-25 CORRIDOR TO AROUND 8000 FT
OVER THE PALMER DVD. THEREFORE NOT COLD ENOUGH FOR SNOW ON THE
PLAINS...BUT CERTAINLY COLD ENOUGH FOR A RAIN/SNOW MIX OVER THE
HIGHER TERRAIN OF THE PALMER DIVIDE. ITS POSSIBLE WE COULD SEE
AREAS OF LIGHT SNOW ACCUMULATION ABOVE 6500 FT OR SO ON THE DIVIDE
MON MORNING. MEANWHILE THE HIGHER EAST FACING SLOPES OF THE FRONT
RANGE MTNS AND FOOTHILLS COULD PICK UP ANOTHER 1 TO 3 INCHES OF
SNOW BY LATE MON MORNING...WITH THE GREATER AMTS CENTERED AROUND
8500 FT WITHIN THE FAVORABLE 25-30F TEMP ZONE. BY ERLY MON
AFTERNOON SHOULD SEE PRECIP ENDING FROM EAST-TO-WEST ON THE PLAINS
WITH AN INFLUX OF DRIER AIR WRAPPING AROUND THE UPPER LOW. THIS
DRYING TREND WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS
WITH THE LOW-LEVEL FLOW TURNING TO A LESS FAVORABLE NORTHERLY
COMPONENT WHICH SHOULD BRING AN END TO THE LIGHT PRECIP ON THE
PLAINS BEFORE MIDNIGHT AND OVER HIGHER ELEVATIONS OF THE FRONT
RANGE BY TUE MORNING. SHOULD SKIES CLEAR SOONER THAN EXPECTED
OVERNIGHT...COULD SEE A HARD FREEZE FOR PORTIONS OF THE HIGH
PLAINS AND CERTAINLY FOR THE PALMER DIVIDE. AS IT STANDS NOW...
ELEVATIONS BELOW 6000 FT SHOULD ESCAPE A FREEZE.
LATER IN THE WEEK...THE REGIONAL AIRMASS DRIES AND STEADILY WARMS
AS A STRONG UPPER RIDGE NOSES IN FROM THE GREAT BASIN. HOWEVER
LINGERING LOW-LEVEL MOISTURE STREAMING NORTH BENEATH THE RIDGE
COULD BUBBLE UP INTO A FEW LATE DAY SHOWERS/T-SHOWERS OVER THE
HIGHER ELEVATIONS TUE AFTERNOON. OTHERWISE TEMPS NEAR AVERAGE ON
TUESDAY JUMP ANOTHER UP ANOTHER 4-5DEG C FOR WEDNESDAY WITH
VIRTUALLY NO CHANCE OF PRECIP THAT DAY WITH THE UPPER RIDGE AXIS
PASSING OVERHEAD. ON THURSDAY...FLOW ALOFT TURNS SWLY WITH RIDGE
TO OUR EAST AND A SHORTWAVE TROUGH SWINGING DOWN OUT OF THE PAC
NORTHWEST. A RIBBON OF MOISTURE FLOWING IN OFF THE PACIFIC AHEAD
OF THIS TROUGH ACCORDING TO MODELS APPEARS TO FUEL A WEST-EAST
BAND OF SHOWERS-T-STORMS ACRS NORTHERN AND CNTRL COLORADO DURING
THE AFTN AND EVENING HRS ON THURSDAY. WILL REFLECT THIS IN THIS
MORNING'S FCST PACKAGE. THE CHANCE OF SHOWERS/T-STORMS MAY NOT
END THERE AS MODELS CONTINUE TO INDICATE SCATTERED AREAS OF LIGHT
QPF THU NIGHT THRU FRI NIGHT WITH THE SHORT WAVE TROUGH PASSING
TO OUR NORTH AND WITH A JET STREAM OVERHEAD. THURSDAY TEMPS
EXPECTED TO BE THE WARMEST OF THE WEEK...WITH A FEW DEG COOL DOWN
ON FRIDAY. SAT LOOKS DRIER BASED ON LATEST GUIDANCE ALONG WITH
LITTLE CHANGE IN TEMP.
&&
.AVIATION...(FOR THE TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1040 AM MDT SUN APR 26 2015
LOW CLOUDS WITH PERIODS OF LIGHT RAIN WILL CONTINUE TODAY AND
TONIGHT. A BRIEF BREAK IN THE CEILINGS BEHIND THE MAIN RAIN BAND
ALLOWED FOR SOME IMPROVEMENT OF CEILINGS...BUT THIS IS SHORT
LIVED. EXPECT CEILINGS TO RETURN TO LESS THAN 1500 FEET THROUGH
TODAY AND LOWER TO 500 FT TONIGHT. CEILINGS MAY DROP BELOW 500 AT
TIMES AND REDUCE VISIBILITY TO LESS THAN A MILE AT TIMES TODAY.
GUSTY EAST WINDS WILL PREVAIL THROUGH THIS EVENING BEFORE
DECREASING IN SPEED AND BECOMING MORE NORTHEASTERLY BY MONDAY.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL NOON MDT MONDAY FOR COZ033-034.
&&
UPDATE...KRIEDERMAN
SHORT TERM...MEIER
LONG TERM...BAKER
AVIATION...KRIEDERMAN
Hazardous weather outlook, Apr 26, 9:50 AM MST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1050 AM MDT SUN APR 26 2015
COZ030>051-271700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1050 AM MDT SUN APR 26 2015
...WINTER STORM WARNING FRONT RANGE MOUNTAINS UNTIL NOON MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
A PACIFIC SYSTEM MOVING ACROSS THE SOUTHERN ROCKIES WILL CONTINUE
TO BRING RAIN AND MOUNTAIN SNOW TO THE AREA TODAY AND TONIGHT.
THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS...MAINLY OVER THE
HIGHER TERRAIN THIS AFTERNOON. SNOW WILL INCREASE THIS AFTERNOON
AND CONTINUE TONIGHT IN THE MOUNTAINS. THE SNOW LEVEL WILL FALL
TONIGHT ALLOWING FOR SNOW ACCUMULATION IN THE FOOTHILLS AND
POSSIBLY ALONG THE PALMER DIVIDE. HEAVY SNOW WILL MAKE TRAVEL
DIFFICULT IN THE HIGH COUNTY AS ROADS BECOME SNOWPACKED. THE WET
HEAVY SNOW WILL ALSO WEIGH DOWN TREES AND POSSIBLY BREAK BRANCHES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
TOTAL SNOW ACCUMULATION FROM THIS LATEST STORM SYSTEM WILL RANGE
FROM 8 TO 16 INCHES ALONG THE FRONT RANGE MOUNTAINS BY NOON
MONDAY. FOOTHILL AREAS COULD SEE ANYWHERE FROM 3 TO 8
INCHES...WITH UP TO AN INCH OR TWO OF SLUSHY SNOW ON THE PALMER
DIVIDE. TRAVEL MAY BE HAZARDOUS WITH SLUSH AND SNOW ON ROADS IN
THE HIGHER FOOTHILLS AND MOUNTAINS DURING PERIODS OF HEAVIER
SNOWFALL. THE HIGHER ELEVATION SNOW WILL GRADUALLY DECREASE IN
INTENSITY ACROSS THE MOUNTAINS AND FOOTHILLS DURING THE DAY
MONDAY. MEANWHILE...LINGERING LIGHT RAIN SHOWERS ON THE PLAINS
SHOULD COME TO AN END BY MONDAY EVENING.
DRY AND WARMER CONDITIONS RETURN TO THE OUTLOOK AREA TUESDAY AND
WEDNESDAY. THE NEXT CHANCE FOR SHOWERS AND LATE DAY THUNDERSTORMS
WILL COME THURSDAY AND FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
HOWEVER...ANY REPORTS OF SNOWFALL...SNOW LEVELS...OR SIGNIFICANT
RAINFALL AMOUNTS IN EXCESS OF 1 INCH WILL BE APPRECIATED.
KRIEDERMAN/BARJENBRUCH
In the hours before
Local storm report, Apr 26, 8:33 AM MST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
933 AM MDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 2 E BRUSH 40.26N 103.59W
04/26/2015 M3.40 INCH MORGAN CO PUBLIC
0930 AM HEAVY RAIN ILIFF 40.76N 103.07W
04/26/2015 M1.29 INCH LOGAN CO PUBLIC
0900 AM HEAVY RAIN 7 N FORT MORGAN 40.37N 103.79W
04/26/2015 M3.20 INCH MORGAN CO PUBLIC
0830 AM SNOW 3 N BLACK HAWK 39.84N 105.49W
04/26/2015 M1.8 INCH GILPIN CO TRAINED SPOTTER
0800 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
04/26/2015 M3.7 INCH SUMMIT CO TRAINED SPOTTER
0800 AM SNOW 1 ENE WINTER PARK 39.89N 105.76W
04/26/2015 M2.0 INCH GRAND CO TRAINED SPOTTER
0730 AM HEAVY RAIN BYERS 39.71N 104.22W
04/26/2015 M1.17 INCH ARAPAHOE CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 SW STERLING 40.64N 103.23W
04/26/2015 M1.10 INCH LOGAN CO AMATEUR RADIO
SMALL HAIL COVERED THE GROUND TO A DEPTH OF TWO INCHES
0730 AM HEAVY RAIN 1 NW FORT MORGAN 40.28N 103.81W
04/26/2015 M1.54 INCH MORGAN CO AMATEUR RADIO
0730 AM SNOW ASPEN SPRINGS 39.83N 105.48W
04/26/2015 M1.0 INCH GILPIN CO AMATEUR RADIO
0730 AM HEAVY RAIN CROOK 40.86N 102.80W
04/26/2015 M2.80 INCH LOGAN CO AMATEUR RADIO
0730 AM HEAVY RAIN 5 S SEDGWICK 40.86N 102.53W
04/26/2015 M1.32 INCH SEDGWICK CO AMATEUR RADIO
0700 AM SNOW 3 SSE SILVER PLUME 39.65N 105.71W
04/26/2015 M1.0 INCH CLEAR CREEK CO TRAINED SPOTTER
0700 AM SNOW DILLON 39.62N 106.04W
04/26/2015 M2.0 INCH SUMMIT CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 26, 9:54 AM MST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1054 AM MDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM SNOW FAIRPLAY 39.22N 106.00W
04/26/2015 M3.0 INCH PARK CO TRAINED SPOTTER
1.5 INCHES IN THE PAST HOUR
0930 AM HEAVY RAIN 2 E BRUSH 40.26N 103.59W
04/26/2015 M3.40 INCH MORGAN CO PUBLIC
0930 AM HEAVY RAIN ILIFF 40.76N 103.07W
04/26/2015 M1.29 INCH LOGAN CO PUBLIC
0900 AM HEAVY RAIN 7 N FORT MORGAN 40.37N 103.79W
04/26/2015 M3.20 INCH MORGAN CO PUBLIC
0830 AM SNOW 3 N BLACK HAWK 39.84N 105.49W
04/26/2015 M1.8 INCH GILPIN CO TRAINED SPOTTER
0800 AM SNOW 1 ENE WINTER PARK 39.89N 105.76W
04/26/2015 M2.0 INCH GRAND CO TRAINED SPOTTER
0800 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
04/26/2015 M3.7 INCH SUMMIT CO TRAINED SPOTTER
0730 AM HEAVY RAIN BYERS 39.71N 104.22W
04/26/2015 M1.17 INCH ARAPAHOE CO AMATEUR RADIO
0730 AM SNOW ASPEN SPRINGS 39.83N 105.48W
04/26/2015 M1.0 INCH GILPIN CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 NW FORT MORGAN 40.28N 103.81W
04/26/2015 M1.54 INCH MORGAN CO AMATEUR RADIO
0730 AM HEAVY RAIN CROOK 40.86N 102.80W
04/26/2015 M2.80 INCH LOGAN CO AMATEUR RADIO
0730 AM HEAVY RAIN 5 S SEDGWICK 40.86N 102.53W
04/26/2015 M1.32 INCH SEDGWICK CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 SW STERLING 40.64N 103.23W
04/26/2015 M1.10 INCH LOGAN CO AMATEUR RADIO
SMALL HAIL COVERED THE GROUND TO A DEPTH OF TWO INCHES
0700 AM SNOW 3 SSE SILVER PLUME 39.65N 105.71W
04/26/2015 M1.0 INCH CLEAR CREEK CO TRAINED SPOTTER
0700 AM SNOW DILLON 39.62N 106.04W
04/26/2015 M2.0 INCH SUMMIT CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 26, 11:20 AM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1220 PM MDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HEAVY SNOW 5 SW COMO 39.27N 105.97W
04/26/2015 M6.0 INCH PARK CO TRAINED SPOTTER
IN LAST 1.5 HOURS. 10050 FEET ELEVATION
1050 AM SNOW FAIRPLAY 39.22N 106.00W
04/26/2015 M3.0 INCH PARK CO TRAINED SPOTTER
1.5 INCHES IN THE PAST HOUR
0930 AM HEAVY RAIN ILIFF 40.76N 103.07W
04/26/2015 M1.29 INCH LOGAN CO PUBLIC
0930 AM HEAVY RAIN 2 E BRUSH 40.26N 103.59W
04/26/2015 M3.40 INCH MORGAN CO PUBLIC
0900 AM HEAVY RAIN 7 N FORT MORGAN 40.37N 103.79W
04/26/2015 M3.20 INCH MORGAN CO PUBLIC
0830 AM SNOW 3 N BLACK HAWK 39.84N 105.49W
04/26/2015 M1.8 INCH GILPIN CO TRAINED SPOTTER
0800 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
04/26/2015 M3.7 INCH SUMMIT CO TRAINED SPOTTER
0800 AM SNOW 1 ENE WINTER PARK 39.89N 105.76W
04/26/2015 M2.0 INCH GRAND CO TRAINED SPOTTER
0730 AM HEAVY RAIN CROOK 40.86N 102.80W
04/26/2015 M2.80 INCH LOGAN CO AMATEUR RADIO
0730 AM SNOW ASPEN SPRINGS 39.83N 105.48W
04/26/2015 M1.0 INCH GILPIN CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 SW STERLING 40.64N 103.23W
04/26/2015 M1.10 INCH LOGAN CO AMATEUR RADIO
SMALL HAIL COVERED THE GROUND TO A DEPTH OF TWO INCHES
0730 AM HEAVY RAIN BYERS 39.71N 104.22W
04/26/2015 M1.17 INCH ARAPAHOE CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 NW FORT MORGAN 40.28N 103.81W
04/26/2015 M1.54 INCH MORGAN CO AMATEUR RADIO
0730 AM HEAVY RAIN 5 S SEDGWICK 40.86N 102.53W
04/26/2015 M1.32 INCH SEDGWICK CO AMATEUR RADIO
0700 AM SNOW DILLON 39.62N 106.04W
04/26/2015 M2.0 INCH SUMMIT CO TRAINED SPOTTER
0700 AM SNOW 3 SSE SILVER PLUME 39.65N 105.71W
04/26/2015 M1.0 INCH CLEAR CREEK CO TRAINED SPOTTER
0600 AM HEAVY RAIN 21 N NEW RAYMER 40.91N 103.83W
04/26/2015 M1.17 INCH WELD CO CO-OP OBSERVER
&&Local storm report, Apr 26, 11:25 AM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1225 PM MDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HEAVY SNOW 5 SW COMO 39.27N 105.97W
04/26/2015 M6.0 INCH PARK CO TRAINED SPOTTER
IN LAST 1.5 HOURS. 10050 FEET ELEVATION
1200 PM SNOW 3 N BLACK HAWK 39.84N 105.49W
04/26/2015 M3.3 INCH GILPIN CO TRAINED SPOTTER
1050 AM SNOW FAIRPLAY 39.22N 106.00W
04/26/2015 M3.0 INCH PARK CO TRAINED SPOTTER
1.5 INCHES IN THE PAST HOUR
0930 AM HEAVY RAIN ILIFF 40.76N 103.07W
04/26/2015 M1.29 INCH LOGAN CO PUBLIC
0930 AM HEAVY RAIN 2 E BRUSH 40.26N 103.59W
04/26/2015 M3.40 INCH MORGAN CO PUBLIC
0900 AM HEAVY RAIN 7 N FORT MORGAN 40.37N 103.79W
04/26/2015 M3.20 INCH MORGAN CO PUBLIC
0800 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
04/26/2015 M3.7 INCH SUMMIT CO TRAINED SPOTTER
0800 AM SNOW 1 ENE WINTER PARK 39.89N 105.76W
04/26/2015 M2.0 INCH GRAND CO TRAINED SPOTTER
0730 AM HEAVY RAIN 5 S SEDGWICK 40.86N 102.53W
04/26/2015 M1.32 INCH SEDGWICK CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 NW FORT MORGAN 40.28N 103.81W
04/26/2015 M1.54 INCH MORGAN CO AMATEUR RADIO
0730 AM HEAVY RAIN BYERS 39.71N 104.22W
04/26/2015 M1.17 INCH ARAPAHOE CO AMATEUR RADIO
0730 AM HEAVY RAIN CROOK 40.86N 102.80W
04/26/2015 M2.80 INCH LOGAN CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 SW STERLING 40.64N 103.23W
04/26/2015 M1.10 INCH LOGAN CO AMATEUR RADIO
SMALL HAIL COVERED THE GROUND TO A DEPTH OF TWO INCHES
0730 AM SNOW ASPEN SPRINGS 39.83N 105.48W
04/26/2015 M1.0 INCH GILPIN CO AMATEUR RADIO
0700 AM SNOW DILLON 39.62N 106.04W
04/26/2015 M2.0 INCH SUMMIT CO TRAINED SPOTTER
0700 AM SNOW 3 SSE SILVER PLUME 39.65N 105.71W
04/26/2015 M1.0 INCH CLEAR CREEK CO TRAINED SPOTTER
0600 AM HEAVY RAIN 21 N NEW RAYMER 40.91N 103.83W
04/26/2015 M1.17 INCH WELD CO CO-OP OBSERVER
&&
JKLocal storm report, Apr 26, 11:36 AM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1236 PM MDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW N ANTERO RESERVOIR 38.99N 105.89W
04/26/2015 E4.9 INCH PARK CO CO-OP OBSERVER
1212 PM HEAVY SNOW 5 SW COMO 39.27N 105.97W
04/26/2015 M6.0 INCH PARK CO TRAINED SPOTTER
IN LAST 1.5 HOURS. 10050 FEET ELEVATION
1200 PM SNOW 3 N BLACK HAWK 39.84N 105.49W
04/26/2015 M3.3 INCH GILPIN CO TRAINED SPOTTER
1050 AM SNOW FAIRPLAY 39.22N 106.00W
04/26/2015 M3.0 INCH PARK CO TRAINED SPOTTER
1.5 INCHES IN THE PAST HOUR
0930 AM HEAVY RAIN ILIFF 40.76N 103.07W
04/26/2015 M1.29 INCH LOGAN CO PUBLIC
0930 AM HEAVY RAIN 2 E BRUSH 40.26N 103.59W
04/26/2015 M3.40 INCH MORGAN CO PUBLIC
0900 AM HEAVY RAIN 7 N FORT MORGAN 40.37N 103.79W
04/26/2015 M3.20 INCH MORGAN CO PUBLIC
0800 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
04/26/2015 M3.7 INCH SUMMIT CO TRAINED SPOTTER
0800 AM SNOW 1 ENE WINTER PARK 39.89N 105.76W
04/26/2015 M2.0 INCH GRAND CO TRAINED SPOTTER
0730 AM HEAVY RAIN 1 SW STERLING 40.64N 103.23W
04/26/2015 M1.10 INCH LOGAN CO AMATEUR RADIO
SMALL HAIL COVERED THE GROUND TO A DEPTH OF TWO INCHES
0730 AM SNOW ASPEN SPRINGS 39.83N 105.48W
04/26/2015 M1.0 INCH GILPIN CO AMATEUR RADIO
0730 AM HEAVY RAIN 5 S SEDGWICK 40.86N 102.53W
04/26/2015 M1.32 INCH SEDGWICK CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 NW FORT MORGAN 40.28N 103.81W
04/26/2015 M1.54 INCH MORGAN CO AMATEUR RADIO
0730 AM HEAVY RAIN CROOK 40.86N 102.80W
04/26/2015 M2.80 INCH LOGAN CO AMATEUR RADIO
0730 AM HEAVY RAIN BYERS 39.71N 104.22W
04/26/2015 M1.17 INCH ARAPAHOE CO AMATEUR RADIO
0700 AM SNOW DILLON 39.62N 106.04W
04/26/2015 M2.0 INCH SUMMIT CO TRAINED SPOTTER
0700 AM SNOW 3 SSE SILVER PLUME 39.65N 105.71W
04/26/2015 M1.0 INCH CLEAR CREEK CO TRAINED SPOTTER
0600 AM HEAVY RAIN 21 N NEW RAYMER 40.91N 103.83W
04/26/2015 M1.17 INCH WELD CO CO-OP OBSERVER
&&
JKLocal storm report, Apr 26, 11:53 AM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1253 PM MDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM HEAVY SNOW N FAIRPLAY 39.23N 106.00W
04/26/2015 E10.0 INCH PARK CO TRAINED SPOTTER
3.2 INCH PER HOUR AVERAGE SINCE 1015 AM. ELEVATION 10096
FEET.
1230 PM SNOW N ANTERO RESERVOIR 38.99N 105.89W
04/26/2015 E4.9 INCH PARK CO CO-OP OBSERVER
1212 PM HEAVY SNOW 5 SW COMO 39.27N 105.97W
04/26/2015 M6.0 INCH PARK CO TRAINED SPOTTER
IN LAST 1.5 HOURS. 10050 FEET ELEVATION
1200 PM SNOW 3 N BLACK HAWK 39.84N 105.49W
04/26/2015 M3.3 INCH GILPIN CO TRAINED SPOTTER
1050 AM SNOW FAIRPLAY 39.22N 106.00W
04/26/2015 M3.0 INCH PARK CO TRAINED SPOTTER
1.5 INCHES IN THE PAST HOUR
0930 AM HEAVY RAIN 2 E BRUSH 40.26N 103.59W
04/26/2015 M3.40 INCH MORGAN CO PUBLIC
0930 AM HEAVY RAIN ILIFF 40.76N 103.07W
04/26/2015 M1.29 INCH LOGAN CO PUBLIC
0900 AM HEAVY RAIN 7 N FORT MORGAN 40.37N 103.79W
04/26/2015 M3.20 INCH MORGAN CO PUBLIC
0800 AM SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
04/26/2015 M3.7 INCH SUMMIT CO TRAINED SPOTTER
0800 AM SNOW 1 ENE WINTER PARK 39.89N 105.76W
04/26/2015 M2.0 INCH GRAND CO TRAINED SPOTTER
0730 AM SNOW ASPEN SPRINGS 39.83N 105.48W
04/26/2015 M1.0 INCH GILPIN CO AMATEUR RADIO
0730 AM HEAVY RAIN CROOK 40.86N 102.80W
04/26/2015 M2.80 INCH LOGAN CO AMATEUR RADIO
0730 AM HEAVY RAIN BYERS 39.71N 104.22W
04/26/2015 M1.17 INCH ARAPAHOE CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 SW STERLING 40.64N 103.23W
04/26/2015 M1.10 INCH LOGAN CO AMATEUR RADIO
SMALL HAIL COVERED THE GROUND TO A DEPTH OF TWO INCHES
0730 AM HEAVY RAIN 5 S SEDGWICK 40.86N 102.53W
04/26/2015 M1.32 INCH SEDGWICK CO AMATEUR RADIO
0730 AM HEAVY RAIN 1 NW FORT MORGAN 40.28N 103.81W
04/26/2015 M1.54 INCH MORGAN CO AMATEUR RADIO
0700 AM SNOW 3 SSE SILVER PLUME 39.65N 105.71W
04/26/2015 M1.0 INCH CLEAR CREEK CO TRAINED SPOTTER
0700 AM SNOW DILLON 39.62N 106.04W
04/26/2015 M2.0 INCH SUMMIT CO TRAINED SPOTTER
0600 AM HEAVY RAIN 21 N NEW RAYMER 40.91N 103.83W
04/26/2015 M1.17 INCH WELD CO CO-OP OBSERVER
&&Winter Storm, S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet
- When
- April 26, 12:00 PM MST to April 27, 4:00 AM MST
- Where
- S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.726, -105.675 (the zone’s center; the record gives no point)
Winter Storm, C & Se Park County
- When
- April 26, 12:30 PM MST to April 27, 4:00 AM MST
- Where
- C & Se Park County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.119, -105.717 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, April 26 to 28, 20152 injured · $2.6 million · EF1 · 70 events
- Tornadoes and Flood in Texas, April 26 to 27, 2015EF1 · 46 events
- Hail and Damaging Winds in Texas, April 26 to 27, 20151 in hail · 16 events
- Hail and Damaging Winds in Texas, April 26, 2015$11,000 · 61 kt wind · 6 events
- Winter Storm in Colorado, April 26 to 27, 20157 events
- Heavy Snow in New Mexico, April 26 to 27, 20155 events
- Hail in Texas, April 26, 20151.75 in hail · 5 events
- Hail in Texas, April 26, 20151.75 in hail · 3 events
- Heavy Rain in Colorado, April 26, 20152 events
- Hail in Texas, April 26, 20151 in hail · 2 events
- Hail in Arkansas, April 26, 20150.88 in hail · 2 events
- Flood in Arkansas, April 26 to 30, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 563245, 563246.